I have taken this damn of a drug Xanax for a month and went off last week. The week was terrible weight loss sleepless nights or nightmares paranoid all the time and the night sweats are so bad. How long is this going to last I was taking like at most 6mg a day for a month. What should I do and how long are these effects going to last I'm about to go crazy I can't focus at work I told myself I'll never do this drug again
Been on Xanax for a month and need help?
- 5 Dec 2014 by Johndoe434
- 5 December 2014
- xanax, hyperhidrosis, nightmares, paranoid disorder, weight, night sweats
Added 5 Dec 2014:
Can someone really be dependent that fast on something for just a month I gradual went down to taken 1mg a day on my last week but this week of completely being off was bad if someone has some answers that would be great bc I'm going nuts I have a professional job and I can't be like this forever....
You went off too fast. You must do a slow taper with smaller cuts. You can have withdrawals within a few weeks of taking xanax, plus 6 mg is a lot in a day so no wonder you feel so aweful. Take your time by doing the slow taper. Good luck
Yes, and the abrupt unsupervised stoppage is the culprit. Best to consult with the Dr who originally prescribed it, you hopefully will get some help there as this can last a while without it.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having terrible night sweats! Help! Does anyone know something that can get rid of these? Help!
Updated 12 Jul 2013 • 3 answers
Updated 13 Apr 2016 • 1 answer
Updated 10 Feb 2017 • 5 answers
Updated 9 Oct 2017 • 2 answers
Updated 30 Nov 2018 • 1 answer